MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

EDWARDS LIFESCIENCES DR ACUMEN IQ CUFF ADULT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number AIQCA
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned as it was discarded by the hospital.However, a supplemental report will be forthcoming once the engineering evaluation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that after use of the acumen iq finger cuff, positioned adjacent to a finger with a pulse oximetry sensor, the patient developed a blister on their finger.No steps were taken intra-operatively to treat the blister.There was no other patient injury reported.
 
Additional Manufacturer Narrative
It was previously reported that the device was not available for return.However, a the cuff was returned and a product evaluation was completed.The reported event of "patient developed a blister" was confirmed from customer photo.Customer photo showed blister on the tip of middle finger.No visible damage was observed from returned finger cuff during the pre-decontamination evaluation.The bladder appeared intact.The bladder portions on top of the led and pd sensor also appeared intact.No visible contamination was noticed on surface of the bladder.There was no visible damage or contamination on the gold fingers of the finger cuff connector.Electrical testing showed that all elements such as shield, led, and pd of returned unit were ok.Finger cuff passed pre-decontamination pressure decay leak test.In post-decontamination evaluation, finger cuff passed eeprom verification with expired status.The sensor was reset for pressure test.Finger cuff zeroed and sensed pressure on hemosphere monitor without any error message.Electrical testing showed that all elements such as shield, led, and photodiode of returned unit were ok.No visible damage was noticed from the returned unit.Finger cuff sensor passed post-decontamination leak test.The device history record review was completed and the product passed without nonconformances.Further investigation for this device is not required as no defect was found during product evaluation.

Brand Name
ACUMEN IQ CUFF ADULT
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22547140
Report Number2015691-2025-05880
Device Sequence Number7013687
Product Code DXN
UDI-Device Identifier00690103219067
UDI-Public00690103219067
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAIQCA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown